Bulletin of the American Mathematical Society

Topological concordances

Erik Kjaer Pedersen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 4 (1974), 658-660.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535691

Mathematical Reviews number (MathSciNet)
MR0339187

Zentralblatt MATH identifier
0289.57005

Subjects
Primary: 57A15 57A35

Citation

Pedersen, Erik Kjaer. Topological concordances. Bull. Amer. Math. Soc. 80 (1974), no. 4, 658--660. https://projecteuclid.org/euclid.bams/1183535691


Export citation

References

  • 1. M. A. Armstrong, Collars and concordances of topological manifolds, Comment. Math. Helv. 45 (1970), 119-128. MR 42 #1128.
  • 2. R. D. Edwards and R. C. Kirby, Deformations of spaces of imbeddings, Ann. of Math. (2) 93 (1971), 63-88. MR 44 #1032.
  • 3. J. F. P. Hudson, Piecewise linear embeddings, Ann. of Math. (2) 85 (1967), 1-31. MR 35 #6149.
  • 4. J. A. Lees, Immersions and surgeries on topological manifolds, Bull. Amer. Math. Soc. 75 (1969), 529-534. MR 39 #959.
  • 5. C. Morlet, Mimeographed notes, Cours Pecot (1969).
  • 6. E. K. Pedersen, Thesis, The University of Chicago, Chicago, Ill., 1974.
  • 7. E. K. Pedersen, Topological concordances, Aarhus University, 1974 (preprint).